# SDR AALA960178

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0037 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, LT MLG WOULD NOT RETRACT.  RECYCLED LANDING GEAR WITH SAME RESULTS.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  LUBRICATED ALL LANDING GEARS AND SERVICED WITH OIL AND NITROGEN.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED, NORMAL OPERATION.  (X)
